It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


[QUOTE=Blue_Flamingo]I'm on my 3rd week of taking Alesse and yesterday and today I've been spotting (brownish discharge). I can get away by just using a pantyliner, so it's not that bad but I'm wondering how long does spotting usually last? Is it a sign that my period will start early? For those who have been on Alesse, what are you experiences with spotting while on it? Thanks a lot.[/QUOTE]


Spotting can last for several months. Normally, it ends after a few days, or a few cycles (when you're just starting birth control).

Your period might start early. The spotting is just the body getting used to the hormones. If you continue to spot for several cycles, let your prescriber know-- you may need a stronger pill.





All times are GMT -7. The time now is 11:51 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!